Volume 43 Issue 4
Apr.  2022
Turn off MathJax
Article Contents
SHEN Xuhui. Lower Bounds for Blow-Up Time of Reaction-Diffusion Equations With Gradient Terms and Nonlocal Terms[J]. Applied Mathematics and Mechanics, 2022, 43(4): 469-476. doi: 10.21656/1000-0887.420155
Citation: SHEN Xuhui. Lower Bounds for Blow-Up Time of Reaction-Diffusion Equations With Gradient Terms and Nonlocal Terms[J]. Applied Mathematics and Mechanics, 2022, 43(4): 469-476. doi: 10.21656/1000-0887.420155

Lower Bounds for Blow-Up Time of Reaction-Diffusion Equations With Gradient Terms and Nonlocal Terms

doi: 10.21656/1000-0887.420155
  • Received Date: 2021-06-07
  • Rev Recd Date: 2021-08-19
  • Available Online: 2022-03-14
  • Publish Date: 2022-04-01
  • The research on the blow-up time of solutions to the reaction-diffusion equations has much theoretical significance. Moreover, it is closely related to practical problems such as production safety control, population density control and environmental chemotaxis control. The lower bounds for the blow-up time of solutions to a class of reaction-diffusion equations with gradient terms and nonlocal terms, were considered. Firstly, the region was assumed to be a bounded convex one with smooth boundary in the high-dimensional space. Secondly, through the establishment of suitable auxiliary functions, and with the 1st-order differential inequality and the Sobolev inequality, the lower bounds for the blow-up time were derived for finite-time blow-up occurences. Finally, 2 application examples illustrate the abstract results obtained with this method.

  • loading
  • [1]
    QUITTNER P, SOUPLET P H. Superlinear Parabolic Problems: Blow-up, Global Existence and Steady States[M]. Basel: Birkhäuser Verlag AG, 2007.
    [2]
    CAFFARRELLI L A, FRIEDMAN A. Blow-up of solutions of nonlinear heat equations[J]. Journal of Mathematical Analysis and Applications, 1988, 129(2): 409-419. doi: 10.1016/0022-247X(88)90261-2
    [3]
    李远飞, 肖胜中, 陈雪姣. 非线性边界条件下具有变系数的热量方程解的存在性及爆破现象[J]. 应用数学和力学, 2021, 42(1): 92-101. (LI Yuanfei, XIAO Shengzhong, CHEN Xuejiao. Existence and blow-up phenomena of solutions to heat equations with variable coefficients under nonlinear boundary conditions[J]. Applied Mathematics and Mechanics, 2021, 42(1): 92-101.(in Chinese)
    [4]
    DING J T. Blow-up analysis of solutions for weakly coupled degenerate parabolic systems with nonlinear boundary conditions[J]. Nonlinear Analysis: Real World Applications, 2021, 61: 103315. doi: 10.1016/j.nonrwa.2021.103315
    [5]
    LEVINE H A. Nonexistence of global weak solutions to some properly and improperly posed problems of mathematical physics: the method of unbounded Fourier coefficients[J]. Mathematische Annalen, 1975, 214: 205-220. doi: 10.1007/BF01352106
    [6]
    PAYNE L E, SCHAEFER P W. Lower bounds for blow-up time in parabolic problems under Neumann conditions[J]. Applicable Analysis, 2006, 85: 1301-1311.
    [7]
    许然, 田娅, 秦瑶. 一类反应扩散方程的爆破时间下界估计[J]. 应用数学和力学, 2021, 42(1): 113-122. (XU Ran, TIAN Ya, QIN Yao. Lower bounds of the blow-up time for a class of reaction diffusion equations[J]. Applied Mathematics and Mechanics, 2021, 42(1): 113-122.(in Chinese)
    [8]
    ZHANG J Z, LI F S. Global existence and blow-up phenomena for divergence form parabolic equation with time-dependent coefficient in multidimensional space[J]. Zeitschrift für Angewandte Mathematik und Physik, 2019, 70: 1-150.
    [9]
    MA L W, FANG Z B. Bounds for blow-up time of a reaction-diffusion equation with weighted gradient nonlinearity[J]. Computers and Mathematics With Applications, 2018, 76(3): 508-519. doi: 10.1016/j.camwa.2018.04.033
    [10]
    DAI P, MU C L, XU G Y. Blow-up phenomena for a pseudo-parabolic equation with p-Laplacian and logarithmic nonlinearity terms[J]. Journal of Mathematical Analysis and Applications, 2020, 481(1): 123-439.
    [11]
    DING J T, SHEN X H. Blow-up problems for quasilinear reaction-diffusion equations with weighted nonlocal source[J]. Electronic Journal of Qualitative Theory of Differential Equations, 2018, 75(4): 1288-1301.
    [12]
    MARRAS M, VERNIER PIRO S. Blow-up time estimates in nonlocal reaction diffusion systems under various boundary conditions[J]. Boundary Value Problems, 2017, 2017: 2. doi: 10.1186/s13661-016-0732-2
    [13]
    SONG J C. Lower bounds for the blow-up time in a non-local reaction-diffusion problem[J]. Applied Mathematics Letters, 2011, 24(5): 793-796. doi: 10.1016/j.aml.2010.12.042
    [14]
    MARRAS M, VERNIER PIRO S, VIGLIALORO G. Lower bounds for blow-up time in a parabolic problem with a gradient term under various boundary conditions[J]. Kodai Mathematical Journal, 2014, 37(3): 532-543.
    [15]
    LACEY A A. Thermal runaway in a non-local problem modelling Ohmic beating, part 1: model derivation and some special cases[J]. European Journal of Applied Mathematics, 1995, 6(2): 127-144. doi: 10.1017/S095679250000173X
    [16]
    WANG M X, WANG Y M. Properties of positive solutions for non-local reaction-diffusion problems[J]. Mathematical Methods in the Applied Sciences, 1996, 19(14): 1141-1156. doi: 10.1002/(SICI)1099-1476(19960925)19:14<1141::AID-MMA811>3.0.CO;2-9
    [17]
    MARRAS M, PINTUS N, VIGLIALORO G. On the lifespan of classical solutions to a non-local porous medium problem with nonlinear boundary conditions[J]. Discrete and Continuous Dynamical Systems (Series S), 2020, 13(7): 2033-2045. doi: 10.3934/dcdss.2020156
    [18]
    EVANS L C. Partial Differential Equations[M]. Providence: American Mathematical Society, 1998.
    [19]
    LI F S, LI J L. Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary[J]. Journal of Mathematical Analysis and Applications, 2012, 385(2): 1005-1014. doi: 10.1016/j.jmaa.2011.07.018
    [20]
    MIZUGUCHI M, TANAKA K, SEKINE K, et al. Estimation of Sobolev embedding constant on a domain dividable into bounded convex domains[J]. Journal of Inequalities and Applications, 2017, 2017: 299. doi: 10.1186/s13660-017-1571-0
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (623) PDF downloads(68) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return